Quick completeness proofs for some logics of conditionals

Research output: Contribution to journalArticlepeer-review

106 Scopus citations
Original languageEnglish (US)
Pages (from-to)76-84
Number of pages9
JournalNotre Dame Journal of Formal Logic
Volume22
Issue number1
DOIs
StatePublished - Jan 1981

All Science Journal Classification (ASJC) codes

  • Logic

Fingerprint

Dive into the research topics of 'Quick completeness proofs for some logics of conditionals'. Together they form a unique fingerprint.

Cite this